# SDR SIMA200721809

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 7,529 hours, 7,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552001
- Condition: Damaged
- Location: Zone 200
- Part time: 7,529 hours, 7,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON RIGHT UPPER SKIN BETWEEN FRAME 22 AND 23.  CUTOFF DAMAGED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-21-01.  AIRCRAFT RETURNED TO SERVICE.
